# SDR SWIA201436845

- Difficulty date: March 9, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 25,497 hours, 14,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP INBD PANEL 584GB CHAFED.  C-CHECK, REPLACED FLAP PANEL IAW SRM.
